Alert archive / Oklahoma / Heat Advisories in 2019
Heat Advisory 21, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Aug 18, 2019, 3:47 AM CDT for 22 counties in Oklahoma; Benton County, Washington County, Arkansas. It took effect at Aug 19, 2019, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2019, 3:47 AM CDT (08:47 UTC)
- In effect from
- Aug 19, 2019, 1:00 PM CDT
- Expired
- Aug 19, 2019, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 24 counties
Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 39 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2279 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1439 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.6
The text
As transmitted.
640 WWUS74 KTSA 180847 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 347 AM CDT Sun Aug 18 2019 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT SUNDAY... ARZ019-029-OKZ049-053>057-059>062-064>067-070>076-181700- /O.NEW.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/ /O.CON.KTSA.HT.Y.0020.190818T1800Z-190819T0200Z/ Crawford-Sebastian-Pushmataha-Choctaw-Osage-Washington OK-Nowata- Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 347 AM CDT Sun Aug 18 2019 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY... The National Weather Service in Tulsa has issued a Heat Advisory, which is in effect from 1 PM to 9 PM CDT Monday. * HEAT INDEX...Maximum heat index values around 105 to 110 degrees are expected Sunday afternoon and again Monday afternoon. * TEMPERATURE...Mid to upper 90s. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never leave anyone, including pets, in a closed, parked vehicle. Temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$
6 follow-up statements
230 WWUS74 KTSA 181853 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 153 PM CDT Sun Aug 18 2019 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT SUNDAY... ARZ020-OKZ058-063-068-069-190300- /O.EXA.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/ Franklin-Ottawa-Delaware-Cherokee-Adair- Including the cities of Ozark, Charleston, Miami, Grove, Jay, Tahlequah, and Stilwell 153 PM CDT Sun Aug 18 2019 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY... The National Weather Service in Tulsa has issued a Heat Advisory, which is in effect from 1 PM to 9 PM CDT Monday. * HEAT INDEX...Maximum heat index values around 105 to 110 degrees are expected Sunday afternoon and again Monday afternoon. * TEMPERATURE...Mid to upper 90s. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never leave anyone, including pets, in a closed, parked vehicle. Temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$ ARZ019-029-OKZ049-053>057-059>062-064>067-070>076-190300- /O.CON.KTSA.HT.Y.0020.000000T0000Z-190819T0200Z/ /O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/ Crawford-Sebastian-Pushmataha-Choctaw-Osage-Washington OK-Nowata- Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 153 PM CDT Sun Aug 18 2019 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY... * HEAT INDEX...Maximum heat index values around 105 to 110 degrees are expected Sunday afternoon and again Monday afternoon. * TEMPERATURE...Mid to upper 90s. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never leave anyone, including pets, in a closed, parked vehicle. Temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$
990 WWUS74 KTSA 181900 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 200 PM CDT Sun Aug 18 2019 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT SUNDAY... ARZ019-029-OKZ072-190300- /O.CAN.KTSA.HT.Y.0020.000000T0000Z-190819T0200Z/ /O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/ Crawford-Sebastian-Sequoyah- Including the cities of Van Buren, Fort Smith, and Sallisaw 200 PM CDT Sun Aug 18 2019 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY... ...HEAT ADVISORY IS CANCELLED... The National Weather Service in Tulsa has cancelled the Heat Advisory. Thunderstorms moving through the area have cooled temperatures this afternoon, and heat indices will remain below advisory levels through the rest of the afternoon. && $$ OKZ049-053>057-059>062-064>067-070-071-073>076-190300- /O.CON.KTSA.HT.Y.0020.000000T0000Z-190819T0200Z/ /O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/ Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa- Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, McAlester, Stigler, Wilburton, and Poteau 200 PM CDT Sun Aug 18 2019 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY... * HEAT INDEX...Maximum heat index values around 105 to 110 degrees are expected Sunday afternoon and again Monday afternoon. * TEMPERATURE...Mid to upper 90s. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never leave anyone, including pets, in a closed, parked vehicle. Temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$ ARZ020-OKZ058-063-068-069-190300- /O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/ Franklin-Ottawa-Delaware-Cherokee-Adair- Including the cities of Ozark, Charleston, Miami, Grove, Jay, Tahlequah, and Stilwell 200 PM CDT Sun Aug 18 2019 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY... * HEAT INDEX...Maximum heat index values around 105 to 110 degrees are expected Sunday afternoon and again Monday afternoon. * TEMPERATURE...Mid to upper 90s. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never leave anyone, including pets, in a closed, parked vehicle. Temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$
924 WWUS74 KTSA 190204 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 904 PM CDT Sun Aug 18 2019 OKZ049-053>057-059>062-064>067-070-071-073>076-191015- /O.EXP.KTSA.HT.Y.0020.000000T0000Z-190819T0200Z/ /O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/ Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa- Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, McAlester, Stigler, Wilburton, and Poteau 904 PM CDT Sun Aug 18 2019 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY... * HEAT INDEX...Maximum heat index values around 105 to 110 degrees are expected again Monday afternoon. * TEMPERATURE...Mid to upper 90s. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never leave anyone, including pets, in a closed, parked vehicle. Temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing when possible and drink plenty of water. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. >>to reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ058-063-068-069-072-191015- /O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/ Crawford-Franklin-Sebastian-Ottawa-Delaware-Cherokee-Adair- Sequoyah- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Miami, Grove, Jay, Tahlequah, Stilwell, and Sallisaw 904 PM CDT Sun Aug 18 2019 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY... * HEAT INDEX...Maximum heat index values around 105 to 110 degrees are expected again Monday afternoon. * TEMPERATURE...Mid to upper 90s. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never leave anyone, including pets, in a closed, parked vehicle. Temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing when possible and drink plenty of water. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. >>to reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$
046 WWUS74 KTSA 190811 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 311 AM CDT Mon Aug 19 2019 ARZ019-020-029-OKZ054>057-059>062-064>067-070>076-191615- /O.UPG.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/ /O.NEW.KTSA.EH.W.0007.190819T1800Z-190820T0200Z/ /O.NEW.KTSA.HT.Y.0022.190820T1800Z-190821T0200Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 311 AM CDT Mon Aug 19 2019 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY... The National Weather Service in Tulsa has issued an Excessive Heat Warning, which is in effect from 1 PM this afternoon to 9 PM CDT this evening. A Heat Advisory has also been issued for Tuesday. This Heat Advisory is in effect from 1 PM to 9 PM CDT Tuesday. * HEAT INDEX...Maximum heat index values around 108 to 112 degrees are expected Monday afternoon. * TEMPERATURE...Mid to upper 90s. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never leave anyone, including pets, in a closed, parked vehicle. Temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$ ARZ001-010-191615- /O.NEW.KTSA.HT.Y.0022.190820T1800Z-190821T0200Z/ /O.EXA.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/ Benton-Washington AR- Including the cities of Rogers, Bentonville, Fayetteville, and Springdale 311 AM CDT Mon Aug 19 2019 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY... The National Weather Service in Tulsa has issued a Heat Advisory, which is in effect from 1 PM this afternoon to 9 PM CDT this evening. A Heat Advisory has also been issued from 1 PM to 9 PM CDT Tuesday. * HEAT INDEX...Maximum heat index values around 103 to 108 degrees are expected Monday afternoon. * TEMPERATURE...Low to mid 90s. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never leave anyone, including pets, in a closed, parked vehicle. Temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$ OKZ049-053-058-063-068-069-191615- /O.NEW.KTSA.HT.Y.0022.190820T1800Z-190821T0200Z/ /O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/ Pushmataha-Choctaw-Ottawa-Delaware-Cherokee-Adair- Including the cities of Antlers, Clayton, Hugo, Miami, Grove, Jay, Tahlequah, and Stilwell 311 AM CDT Mon Aug 19 2019 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY... The National Weather Service in Tulsa has issued a Heat Advisory, which is in effect from 1 PM to 9 PM CDT Tuesday. * HEAT INDEX...Maximum heat index values around 105 to 110 degrees are expected Monday afternoon. * TEMPERATURE...Mid to upper 90s. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never leave anyone, including pets, in a closed, parked vehicle. Temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$
143 WWUS74 KTSA 191600 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1100 AM CDT Mon Aug 19 2019 ARZ019-020-029-OKZ054>057-059>062-064>067-070>076-200200- /O.CON.KTSA.EH.W.0007.190819T1800Z-190820T0200Z/ /O.CON.KTSA.HT.Y.0022.190820T1800Z-190821T0200Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1100 AM CDT Mon Aug 19 2019 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY... * HEAT INDEX...Maximum heat index values around 110 to 115 degrees are expected Monday afternoon. * TEMPERATURE...Mid to upper 90s. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never leave anyone, including pets, in a closed, parked vehicle. Temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$ ARZ001-010-OKZ049-053-058-063-068-069-200200- /O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/ /O.CON.KTSA.HT.Y.0022.190820T1800Z-190821T0200Z/ Benton-Washington AR-Pushmataha-Choctaw-Ottawa-Delaware-Cherokee- Adair- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, Antlers, Clayton, Hugo, Miami, Grove, Jay, Tahlequah, and Stilwell 1100 AM CDT Mon Aug 19 2019 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY... * HEAT INDEX...Maximum heat index values around 103 to 108 degrees are expected Monday afternoon, and around 103 to 110 degrees Tuesday afternoon. * TEMPERATURE...Low to mid 90s Monday and low to upper 90s Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never leave anyone, including pets, in a closed, parked vehicle. Temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$
857 WWUS74 KTSA 192012 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 312 PM CDT Mon Aug 19 2019 ARZ019-020-029-OKZ054>057-059>062-064>067-070>076-200415- /O.UPG.KTSA.HT.Y.0022.190820T1800Z-190821T0200Z/ /O.NEW.KTSA.EH.W.0008.190820T1700Z-190821T0200Z/ /O.CON.KTSA.EH.W.0007.000000T0000Z-190820T0200Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 312 PM CDT Mon Aug 19 2019 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 9 PM CDT TUESDAY... The National Weather Service in Tulsa has issued an Excessive Heat Warning, which is in effect from noon to 9 PM CDT Tuesday. The Heat Advisory is no longer in effect. * HEAT INDEX...Maximum heat index values around 110 to 115 degrees are expected again Monday afternoon. * TEMPERATURE...Mid to upper 90s. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never leave anyone, including pets, in a closed, parked vehicle. Temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-010-OKZ049-053-058-063-068-069-200415- /O.EXT.KTSA.HT.Y.0022.190820T1700Z-190821T0200Z/ /O.CON.KTSA.HT.Y.0021.000000T0000Z-190820T0200Z/ Benton-Washington AR-Pushmataha-Choctaw-Ottawa-Delaware-Cherokee- Adair- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, Antlers, Clayton, Hugo, Miami, Grove, Jay, Tahlequah, and Stilwell 312 PM CDT Mon Aug 19 2019 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...HEAT ADVISORY NOW IN EFFECT FROM NOON TO 9 PM CDT TUESDAY... * HEAT INDEX...Maximum heat index values around 103 to 108 degrees are expected Monday afternoon, and around 103 to 110 degrees Tuesday afternoon. * TEMPERATURE...Low to mid 90s Monday and low to upper 90s Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never leave anyone, including pets, in a closed, parked vehicle. Temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Aug 17, 11:50 PM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Aug 17, 11:50 PM CDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1150 PM CDT Sat Aug 17 2019
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Limited potential for convection between 11-15z across KBVO.
Outside of thunderstorms and the remaining sites, VFR TAF
elements will prevail through the period.
&&
.PREV DISCUSSION... /Issued 940 PM CDT Sat Aug 17 2019/
..UPDATE...
DISCUSSION...
Ongoing storms across western OK continue to weaken and are not
likely to make it into the forecast area overnight. Additional
isolated storms have recently developed over SE KS and this area
may gradually expand in coverage downstream of smaller complex
currently across western KS. The southward extent of storms
through the overnight hours is uncertain thus only low precip
chances mentioned. Warm overnight lows continue with heat advisory
for Sunday continuing to appear warranted.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from 1 PM to 9 PM CDT Sunday for OKZ049-053>057-
059>062-064>067-070>076.
AR...Heat Advisory from 1 PM to 9 PM CDT Sunday for ARZ019-029.
&&
AVIATION.....23Hazardous weather outlook, Aug 17, 5:00 PM CDT, 10 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 500 PM CDT Sat Aug 17 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 500 PM CDT Sat Aug 17 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Northeast Oklahoma. ONSET...This Evening. DANGEROUS HEAT. RISK...Significant. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...Ongoing...improving after sunset. DISCUSSION... Dangerous heat is ongoing across much of eastern Oklahoma and west central Arkansas this afternoon. Heat will gradually subside after sunset. Thunderstorm chances will remain across northeast Oklahoma and far northwest Arkansas this evening through the overnight hours. Any storms which do spread into the region will pose a limited risk of damaging winds. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY through WEDNESDAY...Thunderstorm and Dangerous Heat Potential. THURSDAY and FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Dangerous heat is expected to persist into early next week as a ridge of high pressure aloft builds over the region. Afternoon heat indices between 105 and 110 degrees will be common over much of the region through Wednesday. Storm chances will persist on Sunday primarily across northeast Oklahoma through northwest Arkansas. Winds aloft coupled with strong afternoon instability will be sufficient for a few severe storms Sunday afternoon and evening. Daily thunderstorm chances will persist through much of next week, with slightly cooler temperatures expected for the latter part of the work week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 18, 3:09 AM CDT, 38 minutes before
Special Weather Statement National Weather Service Tulsa OK 309 AM CDT Sun Aug 18 2019 OKZ054>056-180845- Osage OK-Nowata OK-Washington OK- 309 AM CDT Sun Aug 18 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE...WASHINGTON AND WESTERN NOWATA COUNTIES UNTIL 345 AM CDT... At 308 AM CDT, an outflow boundary was located near Bigheart, moving southeast at 40 to 50 mph. Winds in excess of 40 mph will be possible with this outflow boundary as it moves through. Locations in or near the path include... Bartlesville... Pawhuska... Dewey... Barnsdall... South Coffeyville... Copan... Ramona... Wynona... Ochelata... Avant... Lenapah... Wann... Elgin... Foraker... Bigheart... Bartlesville Municipal Airport... Osage Hills State Park... Pearsonia... Hulah... Sunset Lake... A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for northeastern Oklahoma. LAT...LON 3700 9555 3643 9590 3651 9667 3700 9654 TIME...MOT...LOC 0808Z 310DEG 45KT 3682 9618 Lacy
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 3:09 AM CDT | Special Weather Statement | TSA | Osage, Washington | 36 min |
| Aug 18, 4:01 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 29 min |
| Aug 18, 4:12 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 48 min |
| Aug 18, 4:52 AM CDT | Special Weather Statement | TSA | Ottawa | 53 min |
| Aug 18, 11:03 AM CDT | Special Weather Statement | TSA | Cherokee | 42 min |
| Aug 18, 11:35 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 40 min |
| Aug 18, 11:42 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 48 min |
| Aug 18, 12:21 PM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 39 min |
| Aug 18, 12:40 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 38 min |
| Aug 18, 1:10 PM CDT | Special Weather Statement | TSA | Haskell | 35 min |
| Aug 18, 1:46 PM CDT | River Flood Advisory | TSA | Ottawa | 18 hr |
| Aug 18, 1:55 PM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| Aug 18, 2:29 PM CDT | Special Weather Statement | TSA | LeFlore | 46 min |
| Aug 18, 1:04 PM CDT | Special Weather Statement | TSA | Crawford | 26 min |
Nearby
Heat Advisories in Oklahoma, 2019Heat Advisories in Arkansas, 2019Every heat advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.